Resolor (Prucalopride) Initial Review

Resolor (Prucalopride) Initial Review

I thought I would do a review of Resolor for those of you who may be starting it. Resolor is a medication used in the treatment of chronic constipation, predominantly in women. It’s main ingredient is Prucalopride succinate. Prucalopride mimics the hormone receptors of serotonin (found in the in intestinal wall) and tells everything to move its way down to your rectum and produce a natural healthy bowel movement.

As for me I have been on Resolor for about a week. The first 2 days I started it I was so sick, vomiting, nausea (while having taken motilium), diziness and had a battery like taste in my mouth. I began to have regular bowel movements quite naturally for the first time in my whole life; kind of weird to start with, as I always feel as if I should be worrying about my stomach, but thats a psychological aspect.

As the days have progressed i’ve had a really hard time with Resolor but I’m now approaching my 8th day and I have had a bowel movement everyday quite naturally and I feel the nausea and vomiting (still taken with motilium) are starting to subside, thank god! I still have a slight battery taste in my mouth and little dizziness but it seems to slowly be getting better.

For me, if I’m able to go to the toilet everyday this is a huge step forward and I can kind of live with battery taste as it has become better than initially. So here’s hoping life is smooth sailing from here on in.

x

Related Posts

The Final Diagnosis

Resolor Review After 1 Week

Resolor Review After 3 Weeks

Resolor Review After 1 Month

How To Cope With An IBS Attack

The Day in the life of a IBS sufferer

, , , , , , , , , ,

2 Responses to Resolor (Prucalopride) Initial Review

  1. Robyn May 26, 2019 at 6:16 pm #

    Thanks for this, I have just found your posts. I have just started Resolor and after two days am very very low on energy, and just want to stay oil bed or on the sofa! I have taken a week off work as I had Moviprep to start flushing me out and have now started on Resolor and Movicol twice a day, plus an anti-anxiety medicine. So I suppose it is a lot to be starting on all at once. It is good to hear how quickly the Resolor started working for you – and at least I am not feeling sick like you did, so that’s something!! Thanks for sharing, it is not something I can really talk about with anyone. All I get is, oh yes, I get a bit bloaty too. Hard to explain without going into massive detail quite how bad it is, day in day out1.

    • Kate June 11, 2019 at 7:56 am #

      Hi Robyn! Thank you for your message, it always makes me happy to hear that by me sharing my experiences they bring some reassurance to others. I understand how difficult it can be and yes it’s hard to talk about to friends and family some times. I’m glad to hear you’re on the right path and once your body has settled down from the medication (it can be quite a shock to the system) you will start to have a bit more energy.

      All the best
      Kate X

Leave a Reply